# SDR P5CA0601427

- Difficulty date: January 7, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,200 hours, 21,931 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 81020402
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AFTER TAKEOFF, GROUND SAFE RELAY LIGHT CAME ON.  ALTERNATE PROCEDURE ACCOMPLISHED.  AUTO PRESS CONTROLLER NOT OPERATING NORMALLY, AURAL WARNING COULD NOT BE SILENCED.  REPLACED LT BODY GEAR SWITCH AND TARGET.  REPLACED LT WING GEAR ALT TILT SWITCH PER MM 32-61-00.  ACCOMPLISHED GEAR SWING IAW MM 32-61-07.  ALL OPS NORMAL.
